Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Link between, stomach, back pain and feet pain?

Posted by Stuart B on 11/17/99 at 00:00 (012798)

I have spoken to a couple of people with bad feet and they share these things with me to. Could there be a link between taking anti-inflamatories for back pain which damages the stomach and somehow gives you bad feet? Or is this just way out of wack and clutching at straws. A friend of mine also suffers Candida, so does her Dad and Sister and me. Is there a stomach, yeast, foot link?

Anyone had similar?

Hope your feet don't feel too bad today, another nice day in the UK. Early crisp frost.


Re: Link between, stomach, back pain and feet pain?

BillC on 11/17/99 at 00:00 (012814)

Maybe the anti-inflams cause the leaky gut syndrome. I have been taking anti-inflams for bad back, a long time. Makes you wonder, I think some medicines can cause the problems they are supposed to fix. I will be traveling to UK and Ireland next month. Do you have any hints and tips for your area. I will be doing the tourist bit in Bath. What are the good resturants there? Good luck with your PF. The weather here has been 60 - 75 F sunny. Heal Heel.

BillC - Atlanta, GA



Re: Link between, stomach, back pain and feet pain?

BillC on 11/17/99 at 00:00 (012814)

Maybe the anti-inflams cause the leaky gut syndrome. I have been taking anti-inflams for bad back, a long time. Makes you wonder, I think some medicines can cause the problems they are supposed to fix. I will be traveling to UK and Ireland next month. Do you have any hints and tips for your area. I will be doing the tourist bit in Bath. What are the good resturants there? Good luck with your PF. The weather here has been 60 - 75 F sunny. Heal Heel.

BillC - Atlanta, GA